Open Access
Translator Disclaimer
August 2016 A note on relative compactness in K(X,Y)
Ioana Ghenciu
Ann. Funct. Anal. 7(3): 470-483 (August 2016). DOI: 10.1215/20088752-3624814

Abstract

For Banach spaces X and Y, let K(X,Y) denote the space of all compact operators from X to Y endowed with the operator norm. We give sufficient conditions for subsets of K(X,Y) to be relatively compact. We also give some necessary and sufficient conditions for the Dunford–Pettis relatively compact property of some spaces of operators.

Citation

Download Citation

Ioana Ghenciu. "A note on relative compactness in K(X,Y)." Ann. Funct. Anal. 7 (3) 470 - 483, August 2016. https://doi.org/10.1215/20088752-3624814

Information

Received: 2 October 2015; Accepted: 26 January 2016; Published: August 2016
First available in Project Euclid: 19 July 2016

zbMATH: 1359.46017
MathSciNet: MR3528378
Digital Object Identifier: 10.1215/20088752-3624814

Subjects:
Primary: 46B20
Secondary: 46B25 , 46B28

Keywords: ‎compact‎ ‎operators , Dunford–Pettis relative compact property , Gelfand–Phillips property

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.7 • No. 3 • August 2016
Back to Top